Actulose may be available in the countries listed below.
Ingredient matches for Actulose
Lactulose is reported as an ingredient of Actulose in the following countries:
- Bangladesh
International Drug Name Search
Actulose may be available in the countries listed below.
Lactulose is reported as an ingredient of Actulose in the following countries:
International Drug Name Search
Proviron may be available in the countries listed below.
Mesterolone is reported as an ingredient of Proviron in the following countries:
International Drug Name Search
Amfetamine Sulphate may be available in the countries listed below.
Amfetamine Sulphate (BANM) is also known as Amfetamine (Rec.INN)
International Drug Name Search
Glossary
| BANM | British Approved Name (Modified) |
| Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
Galinocort may be available in the countries listed below.
Betamethasone 17α-valerate (a derivative of Betamethasone) is reported as an ingredient of Galinocort in the following countries:
International Drug Name Search
Acuatim may be available in the countries listed below.
Nadifloxacin is reported as an ingredient of Acuatim in the following countries:
International Drug Name Search
Generic Name: ibuprofen (EYE bue PROE fen)
Brand Names: Advil, Advil Childrens, Advil Junior Strength, Advil Liquigel, Advil Migraine, Advil Pediatric, Children's Ibuprofen Berry, Genpril, IBU, Midol IB, Midol Maximum Strength Cramp Formula, Motrin Childrens, Motrin IB, Motrin Infant Drops, Motrin Junior Strength, Motrin Migraine Pain, Nuprin
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.
Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.
Ibuprofen may also be used for purposes not listed in this medication guide.
Get emergency medical help if you have chest pain, weakness, shortness of breath, slurred speech, or problems with vision or balance.
Call your doctor at once if you have symptoms of stomach bleeding such as black, bloody, or tarry stools, or coughing up blood or vomit that looks like coffee grounds.
Do not use ibuprofen just before or after heart bypass surgery (coronary artery bypass graft, or CABG).
This medicine may also cause serious effects on the stomach or intestines, including bleeding or perforation (forming of a hole). These conditions can be fatal and can occur without warning while you are taking ibuprofen, especially in older adults.
Ask a doctor or pharmacist if it is safe for you to take this medication if you have:
a history of heart attack, stroke, or blood clot;
heart disease, congestive heart failure, high blood pressure;
a history of stomach ulcers or bleeding;
asthma;
polyps in your nose;
systemic lupus erythematosus (SLE);
a bleeding or blood clotting disorder; or
if you smoke.
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
The ibuprofen chewable tablet must be chewed before you swallow it.
If you take ibuprofen for a long period of time, your doctor may want to check you on a regular basis to make sure this medication is not causing harmful effects. Do not miss any scheduled visits to your doctor.
Since ibuprofen is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.
chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
black, bloody, or tarry stools, coughing up blood or vomit that looks like coffee grounds;
swelling or rapid weight gain;
urinating less than usual or not at all;
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;
bruising, severe tingling, numbness, pain, muscle weakness; or
severe headache, neck stiffness, chills, increased sensitivity to light, and/or seizure (convulsions).
Less serious side effects may include:
upset stomach, mild heartburn, diarrhea, constipation;
bloating, gas;
dizziness, headache, nervousness;
skin itching or rash;
blurred vision; or
ringing in your ears.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Tell your doctor about all other medicines you use, especially:
aspirin or other NSAIDs such as naproxen (Aleve, Naprosyn, Naprelan, Treximet), celecoxib (Celebrex), diclofenac (Arthrotec, Cambia, Cataflam, Voltaren, Flector Patch, Pennsaid, Solareze), indomethacin (Indocin), meloxicam (Mobic), and others;
heart or blood pressure medicine such as benazepril (Lotensin), enalapril (Vasotec), lisinopril (Prinivil, Zestril), quinapril (Accupril), ramipril (Altace), and others;
lithium (Eskalith, Lithobid);
diuretics (water pills) such as furosemide (Lasix);
methotrexate (Rheumatrex, Trexall);
steroids (prednisone and others); or
a blood thinner such as warfarin (Coumadin, Jantoven).
This list is not complete and other drugs may interact with ibuprofen. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.
See also: Advil Childrens side effects (in more detail)
Rec.INN
D11AH02
0137071-32-0
C43-H68-Cl-N-O11
810
Dermatological agent
Immunosuppressant
Antipruritic
(1R,9S,12S,13R,14S,17R,18E,21S,23S,24R,25S,27R)-12-[(E)-2-[(1R,3R,4S)-4-Chloro-methoxycyclohexyl]-1-methylvinyl]-8-ethyl-5,6,8,11,12,13,14,15,16,17,18,19,24,25,26,26a-hexadecahydro-5,19-dihydroxy-14,16-dimethoxy-4,10,12,18-tetramethyl-15,19-epoxy-3H-pyrid (WHO)
International Drug Name Search
Glossary
| BAN | British Approved Name |
| IS | Inofficial Synonym |
| OS | Official Synonym |
| Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
| USAN | United States Adopted Name |
| WHO | World Health Organization |
Amiodarona may be available in the countries listed below.
Amiodarone is reported as an ingredient of Amiodarona in the following countries:
Amiodarone hydrochloride (a derivative of Amiodarone) is reported as an ingredient of Amiodarona in the following countries:
International Drug Name Search
zye-loe-me-TAZ-oh-leen
In the U.S.
Available Dosage Forms:
Therapeutic Class: Decongestant
Chemical Class: Imidazoline
Xylometazoline is used for the temporary relief of congestion or stuffiness in the nose caused by hay fever or other allergies, colds, or sinus trouble.
xylometazoline may also be used for other conditions as determined by your doctor.
xylometazoline is available without a prescription.
In deciding to use a medicine, the risks of taking the medicine must be weighed against the good it will do. This is a decision you and your doctor will make. For xylometazoline, the following should be considered:
Tell your doctor if you have ever had any unusual or allergic reaction to xylometazoline or any other medicines. Also tell your health care professional if you have any other types of allergies, such as to foods, dyes, preservatives, or animals. For non-prescription products, read the label or package ingredients carefully.
Children may be especially sensitive to the effects of xylometazoline. This may increase the chance of side effects during treatment, especially sedation.
Many medicines have not been studied specifically in older people. Therefore, it may not be known whether they work exactly the same way they do in younger adults or if they cause different side effects or problems in older people. There is no specific information comparing use of xylometazoline in the elderly with use in other age groups.
There are no adequate studies in women for determining infant risk when using this medication during breastfeeding. Weigh the potential benefits against the potential risks before taking this medication while breastfeeding.
Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. Tell your healthcare professional if you are taking any other prescription or nonprescription (over-the-counter [OTC]) medicine.
Certain medicines should not be used at or around the time of eating food or eating certain types of food since interactions may occur. Using alcohol or tobacco with certain medicines may also cause interactions to occur. Discuss with your healthcare professional the use of your medicine with food, alcohol, or tobacco.
The presence of other medical problems may affect the use of xylometazoline. Make sure you tell your doctor if you have any other medical problems, especially:
To use the nose drops:
To use the nose spray:
To avoid spreading the infection, do not use the container for more than one person.
Use xylometazoline only as directed. Do not use more of it, do not use it more often, and do not use it for longer than 3 days, unless otherwise directed by your doctor. To do so may make your runny or stuffy nose worse and may also increase the chance of side effects.
The dose of xylometazoline will be different for different patients. Follow your doctor's orders or the directions on the label. The following information includes only the average doses of xylometazoline. If your dose is different, do not change it unless your doctor tells you to do so.
The amount of medicine that you take depends on the strength of the medicine. Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine.
If you miss a dose of xylometazoline, skip the missed dose and go back to your regular dosing schedule. Do not double doses.
Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Keep from freezing.
Keep out of the reach of children.
Do not keep outdated medicine or medicine no longer needed.
Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor as soon as possible if any of the following side effects occur:
Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.
Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.
See also: xylometazoline Nasal side effects (in more detail)
The information contained in the Thomson Reuters Micromedex products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Thomson Reuters Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Reuters Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON REUTERS HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Reuters Healthcare does not assume any responsibility or risk for your use of the Thomson Reuters Healthcare products.
Warfarina may be available in the countries listed below.
Warfarin is reported as an ingredient of Warfarina in the following countries:
International Drug Name Search
Angiolingual may be available in the countries listed below.
Nitroglycerin is reported as an ingredient of Angiolingual in the following countries:
International Drug Name Search
Preventing and controlling bleeding in patients with hemophilia A (factor VIII deficiency), including in surgical settings.
Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) is a manmade clotting factor. It works by increasing the amount of clotting factor VIII in the body, which helps the blood clot normally.
Contact your doctor or health care provider right away if any of these apply to you.
Some medical conditions may interact with Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate). Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:
Some MEDICINES MAY INTERACT with Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate). However, no specific interactions with Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) are known at this time.
Ask your health care provider if Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.
Use Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) as directed by your doctor. Check the label on the medicine for exact dosing instructions.
Ask your health care provider any questions you may have about how to use Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate).
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Cough; diarrhea; headache; joint pain; sore throat; stuffy or runny nose; vomiting.
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest or throat; swelling of the mouth, face, lips, or tongue; unusual hoarseness); burning numbness, or tingling; chest pain; dizziness; fainting; fever or chills; hot flashes; light-headedness; nausea; pain, swelling, or redness at the injection site; severe headache; shortness of breath; swelling of the legs; unusual bruising.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
See also: Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) side effects (in more detail)
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately.
Store Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) in the refrigerator, between 36 and 46 degrees F (2 and 8 degrees C). Do not freeze. You may also store Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) at room temperature, below 86 degrees F (30 degrees C), for up to 6 months. Once Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) has been kept at room temperature, do not return it to the refrigerator. Do not use Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) if the expiration date on the product has passed. Once Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) has been mixed, it must be used within 3 hours. Do not refrigerate after mixing. Discard any medicine remaining in the vial after you use it. Store away from heat, moisture, and light. Do not store in the bathroom. Keep Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate) out of the reach of children and away from pets.
This information is a summary only. It does not contain all information about Antihemophilic Factor (Recombinant) (Plasma/Albumin Free) (Advate). If you have questions about the medicine you are taking or would like more information, check with your doctor, pharmacist, or other health care provider.
Helvevir may be available in the countries listed below.
Aciclovir is reported as an ingredient of Helvevir in the following countries:
International Drug Name Search
Tamsulosine Biogaran may be available in the countries listed below.
Tamsulosin hydrochloride (a derivative of Tamsulosin) is reported as an ingredient of Tamsulosine Biogaran in the following countries:
International Drug Name Search
Famotidin Alkaloid may be available in the countries listed below.
Famotidine is reported as an ingredient of Famotidin Alkaloid in the following countries:
International Drug Name Search
Apo-Primidone may be available in the countries listed below.
Primidone is reported as an ingredient of Apo-Primidone in the following countries:
International Drug Name Search
Clarazole may be available in the countries listed below.
Ketoconazole is reported as an ingredient of Clarazole in the following countries:
International Drug Name Search
Gelcen may be available in the countries listed below.
Capsaicin is reported as an ingredient of Gelcen in the following countries:
International Drug Name Search
Eperisone Hydrochloride may be available in the countries listed below.
Eperisone Hydrochloride (JAN) is also known as Eperisone (Rec.INN)
International Drug Name Search
Glossary
| JAN | Japanese Accepted Name |
| Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
Apo-Rami may be available in the countries listed below.
Ramipril is reported as an ingredient of Apo-Rami in the following countries:
International Drug Name Search
Amoxicilina + ácido clavulânico Generis may be available in the countries listed below.
Amoxicillin trihydrate (a derivative of Amoxicillin) is reported as an ingredient of Amoxicilina + ácido clavulânico Generis in the following countries:
Clavulanic Acid potassium (a derivative of Clavulanic Acid) is reported as an ingredient of Amoxicilina + ácido clavulânico Generis in the following countries:
International Drug Name Search
Loteprednol Etabonate may be available in the countries listed below.
Loteprednol Etabonate (BANM, USAN) is known as Loteprednol in the US.
International Drug Name Search
Glossary
| BANM | British Approved Name (Modified) |
| USAN | United States Adopted Name |
Alfoxan may be available in the countries listed below.
Mefenamic Acid is reported as an ingredient of Alfoxan in the following countries:
International Drug Name Search
Amidotrizoic Acid may be available in the countries listed below.
Amidotrizoic Acid (BAN, JAN) is also known as Sodium Amidotrizoate (Rec.INN)
International Drug Name Search
Glossary
| BAN | British Approved Name |
| JAN | Japanese Accepted Name |
| Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
Generic Name: Solifenacin Succinate
Class: Genitourinary Smooth Muscle Relaxants
Chemical Name: (1S)-(3R)-1-azabicyclo[2.2.2]oct-3-yl-3,4-dihydro-1-phenyl-2(1H)-isoquinolinecarboxylate cmpd. with butanedioic acid (1:1)
Molecular Formula: C23H26N2O2•C4H6O4
CAS Number: 242478-38-2
Genitourinary antispasmodic agent; an antimuscarinic agent.1
Relief of symptoms associated with voiding (e.g., urge urinary incontinence, urgency, frequency).1
Administer orally once daily with liquids without regard to meals.1 8
Swallow tablets whole.1 8
Available as solifenacin succinate; dosage expressed in terms of the salt.1
Initially, 5 mg once daily.1 If well tolerated, may increase to 10 mg once daily.1
Maximum 10 mg daily.1
Maximum 5 mg daily in patients with moderate hepatic impairment (Child-Pugh class B).1 (See Elimination: Special Populations, under Pharmacokinetics.)
Use not recommended in patients with severe hepatic impairment (Child-Pugh class C).1
Maximum 5 mg daily in patients with severe renal impairment (Clcr <30 mL/minute).1 (See Elimination: Special Populations, under Pharmacokinetics.)
Urinary retention, gastric retention, or uncontrolled angle-closure glaucoma.1
Known hypersensitivity to solifenacin succinate or any ingredient in the formulation.1
Angioedema reported in at least 1 patient.1 9
Risk of urinary retention; use with caution in patients with clinically important bladder outflow obstruction.1
Use with caution in patients with decreased GI motility1 (e.g., patients with severe constipation, ulcerative colitis, or myasthenia gravis) or obstructive GI disorders.9
Fecal impaction, colonic obstruction, and intestinal obstruction reported rarely with 10-mg daily dosage.1
30-mg daily dosage associated with more pronounced prolongation of QT interval than 10-mg daily dosage.1 (See Prescribing Limits under Dosage and Administration.) Consider this observation when deciding to use solifenacin in patients with history of QT interval prolongation or receiving drugs that prolong QT interval.1
Use with caution in patients being treated for angle-closure glaucoma.1 (See Contraindications under Cautions.)
Category C.1
Distributed into milk in mice; not known whether distributed into human milk.1 Discontinue nursing or the drug.1
Safety and efficacy not established in children <18 years of age.9
No substantial differences in safety and efficacy relative to younger adults.1 (See Elimination: Special Populations, under Pharmacokinetics.)
Use with caution.1 (See Hepatic Impairment under Dosage and Administration and see Elimination: Special Populations, under Pharmacokinetics.)
Use not recommended in patients with severe hepatic impairment (Child-Pugh class C).1
Use with caution.1 (See Renal Impairment under Dosage and Administration and see Elimination: Special Populations, under Pharmacokinetics.)
Dry mouth, constipation.1
Metabolized principally by CYP3A4.1 Does not inhibit CYP1A1/2, 2C9, 2C19, 2D6, or 3A4.1
Inhibitors of CYP3A4: Potential pharmacokinetic interaction (increased plasma solifenacin concentrations).1 Do not exceed 5 mg daily when used concomitantly with potent inhibitors of CYP3A4.1 (See Specific Drugs under Interactions.)
Inducers of CYP3A4: Potential pharmacokinetic interaction (altered solifenacin pharmacokinetics).1
Substrates of CYP1A1/2, CYP2C9, CYP2C19, CYP2D6, or CYP3A4: Pharmacokinetic interaction unlikely
Potential pharmacokinetic interaction (altered absorption because of decreased GI motility).10 (See Decreased GI Motility under Cautions.)
Drug | Interaction | Comments |
|---|---|---|
Anticholinergic agents | Possible additive anticholinergic effects9 | |
Digoxin | No substantial effect on digoxin pharmacokinetics1 | |
Hormonal contraceptives | No substantial changes in plasma concentrations of ethinyl estradiol or levonorgestrel1 | |
Ketoconazole | Increased plasma solifenacin concentrations1 | Do not exceed a solifenacin succinate dosage of 5 mg daily1 |
Warfarin | No substantial effect on warfarin pharmacokinetics1 |
Absolute bioavailability is approximately 90%.1 6
Peak plasma concentrations achieved within 3–8 hours after administration.1
Food does not affect pharmacokinetics of solifenacin.1 7
Increased plasma concentrations reported in geriatric patients, patients with moderate hepatic impairment (Child-Pugh class B), and patients with severe renal impairment (Clcr <30 mL/minute).1 (See Special Populations under Dosage and Administration and see Elimination: Special Populations, under Pharmacokinetics.)
Highly distributed to tissues outside the CNS.1
Distributed into milk in mice; not known whether distributed into human milk.1
Approximately 98% (mainly to α1-acid glycoprotein).1
Extensively metabolized in the liver, mainly via CYP3A4.1
Excreted in urine (approximately 69%) and in feces (approximately 23%); unchanged drug accounts for <15% of recovered radioactivity.1
45–68 hours following long-term administration.1
Prolonged half-life in geriatric patients, patients with moderate hepatic impairment (Child-Pugh class B), and patients with severe renal impairment (Clcr <30 mL/minute).1 (See Special Populations under Dosage and Administration.)
25°C (may be exposed to 15–30°C).1
Potent and selective antimuscarinic agent.1 2
Inhibits contraction of the detrusor muscle of the bladder, resulting in decreased bladder activity.2
Demonstrates binding specificity for muscarinic M3 receptors in vitro and functional selectivity for urinary bladder over secretory (e.g., salivary) glands.2
Risk of blurred vision, constipation, dry mouth, and heat prostration (when used in a hot environment).1 Use caution when driving or performing dangerous activities until effects on vision are known.8 Consult a clinician if severe abdominal pain occurs or if constipation persists for ≥3 days.1
Importance of taking solifenacin succinate with liquids and swallowing the tablet whole.1 8 If a dose is skipped, resume therapy the next day; do not take 2 doses in the same day.8
Importance of reading manufacturer’s patient information leaflet before initiating therapy.1
Importance of informing clinicians of existing or contemplated concomitant therapy, including prescription and OTC drugs and dietary or herbal supplements, as well as any concomitant illnesses.1
Importance of women informing their clinician if they are or plan to become pregnant or plan to breast-feed.1
Importance of informing patients of other important precautionary information. (See Cautions.)
Excipients in commercially available drug preparations may have clinically important effects in some individuals; consult specific product labeling for details.
Routes | Dosage Forms | Strengths | Brand Names | Manufacturer |
|---|---|---|---|---|
Oral | Tablets, film-coated | 5 mg | Vesicare | Yamanouchi (also promoted by GlaxoSmithKline) |
10 mg | Vesicare | Yamanouchi (also promoted by GlaxoSmithKline) |
This pricing information is subject to change at the sole discretion of DS Pharmacy. This pricing information was updated 03/2011. Actual costs to patients will vary depending on the use of specific retail or mail-order locations and health insurance copays.
VESIcare 10MG Tablets (ASTELLAS): 30/$161.99 or 90/$458.96
VESIcare 5MG Tablets (ASTELLAS): 30/$165.98 or 90/$475.95
This report on medications is for your information only, and is not considered individual patient advice. Because of the changing nature of drug information, please consult your physician or pharmacist about specific clinical use.
The American Society of Health-System Pharmacists, Inc. and Drugs.com represent that the information provided hereunder was formulated with a reasonable standard of care, and in conformity with professional standards in the field. The American Society of Health-System Pharmacists, Inc. and Drugs.com make no representations or warranties, express or implied, including, but not limited to, any implied warranty of merchantability and/or fitness for a particular purpose, with respect to such information and specifically disclaims all such warranties. Users are advised that decisions regarding drug therapy are complex medical decisions requiring the independent, informed decision of an appropriate health care professional, and the information is provided for informational purposes only. The entire monograph for a drug should be reviewed for a thorough understanding of the drug's actions, uses and side effects. The American Society of Health-System Pharmacists, Inc. and Drugs.com do not endorse or recommend the use of any drug. The information is not a substitute for medical care.
AHFS Drug Information. © Copyright, 1959-2011, Selected Revisions July 2005. American Society of Health-System Pharmacists, Inc., 7272 Wisconsin Avenue, Bethesda, Maryland 20814.
1. Yamanouchi. VESIcare (solifenacin succinate) tablets prescribing information. Paramus, NJ; 2004 Nov.
2. Chilman-Blair K. Solifenacin: Treatment of overactive bladder. Drugs Today. 2004; 40:343-53. [PubMed 15190387]
3. Chapple CR, Rechberger T, Al-Shukri S et al. Randomized, double-blind placebo- and tolterodine-controlled trial of the once-daily antimuscarinic agent solifenacin in patients with symptomatic overactive bladder. BJU Int. 2004; 93:303-10. [IDIS 532014] [PubMed 14764127]
4. Cardozo L, Lisec M, Millard R et al. Randomized, double-blind placebo controlled trial of the once daily antimuscarinic agent solifenacin succinate in patients with overactive bladder. J Urol. 2004; 172:1919-24. [IDIS 522716] [PubMed 15540755]
5. Kelleher CJ, Cardozo L, Chapple CR et al. Improved quality of life in patients with overactive bladder symptoms treated with solifenacin. BJU Int. 2005; 95:81-5. [IDIS 532015] [PubMed 15638900]
6. Kuipers ME, Krauwinkel WJJ, Mulder H et al. Solifenacin demonstrates high absolute bioavailability in healthy men. Drugs R D. 2004; 5:73-81. [PubMed 15293866]
7. Uchida T, Krauwinkel WJ, Mulder H et al. Food does not affect the pharmacokinetics of solifenacin, a new muscarinic receptor antagonist: results of a randomized crossover trial. Br J Clin Pharmacol. 2004; 58:4-7. [IDIS 519282] [PubMed 15206986]
8. Yamanouchi. VESIcare (solifenacin succinate) patient information. Paramus, NJ; 2004 Nov.
9. Astellas Pharma, Durham, NC: Personal communication.
10. Novartis. Enablex (darifenacin hydrobromide) extended-release tablets prescribing information. East Hanover, NJ; 2004 Dec.
Amdinocillin Pivoxil may be available in the countries listed below.
Amdinocillin Pivoxil (USAN) is also known as Pivmecillinam (Rec.INN)
International Drug Name Search
Glossary
| Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
| USAN | United States Adopted Name |
Alroyer may be available in the countries listed below.
Beclometasone 17α,21-dipropionate (a derivative of Beclometasone) is reported as an ingredient of Alroyer in the following countries:
International Drug Name Search
Azur compositum may be available in the countries listed below.
Codeine phosphate hemihydrate (a derivative of Codeine) is reported as an ingredient of Azur compositum in the following countries:
Paracetamol is reported as an ingredient of Azur compositum in the following countries:
International Drug Name Search
Meiclox may be available in the countries listed below.
Cloxacillin sodium salt (a derivative of Cloxacillin) is reported as an ingredient of Meiclox in the following countries:
International Drug Name Search
In the US, Sodium Nitrite is a member of the drug class antidotes.
USAN
V03AB08
0007632-00-0
Na-N-O2
69
Antidote
Vasodilator
Nitrous acid, sodium salt (USAN)
International Drug Name Search
Glossary
| IUPAC | International Union of Pure and Applied Chemistry |
| IS | Inofficial Synonym |
| OS | Official Synonym |
| PH | Pharmacopoeia Name |
| USAN | United States Adopted Name |
Alstat may be available in the countries listed below.
Etamsylate is reported as an ingredient of Alstat in the following countries:
International Drug Name Search
Simvagen may be available in the countries listed below.
Simvastatin is reported as an ingredient of Simvagen in the following countries:
International Drug Name Search
Vinblastina Mayne may be available in the countries listed below.
Vinblastine sulfate (a derivative of Vinblastine) is reported as an ingredient of Vinblastina Mayne in the following countries:
International Drug Name Search
Aironyl may be available in the countries listed below.
Terbutaline sulfate (a derivative of Terbutaline) is reported as an ingredient of Aironyl in the following countries:
International Drug Name Search
In the US, Aquasol E (vitamin e systemic) is a member of the drug class vitamins and is used to treat Alzheimer's Disease, Anemia - Sickle Cell, Cystic Fibrosis, Dietary Supplementation, Nocturnal Leg Cramps, Retinopathy Prophylaxis, Tardive Dyskinesia and Vitamin E Deficiency.
US matches:
Tocopherol, α- acetate (a derivative of Tocopherol, α-) is reported as an ingredient of Aquasol E in the following countries:
International Drug Name Search
Aceptin-R may be available in the countries listed below.
Ranitidine is reported as an ingredient of Aceptin-R in the following countries:
International Drug Name Search
Amoxi-Tablinen may be available in the countries listed below.
Amoxicillin trihydrate (a derivative of Amoxicillin) is reported as an ingredient of Amoxi-Tablinen in the following countries:
International Drug Name Search
Adoair may be available in the countries listed below.
Fluticasone propionate (a derivative of Fluticasone) is reported as an ingredient of Adoair in the following countries:
Salmeterol xinafoate (a derivative of Salmeterol) is reported as an ingredient of Adoair in the following countries:
International Drug Name Search
In the US, Amphojel (aluminum hydroxide systemic) is a member of the drug class antacids and is used to treat Duodenal Ulcer, Erosive Esophagitis, Gastrointestinal Hemorrhage, GERD, Hyperphosphatemia, Indigestion, Peptic Ulcer, Stomach Ulcer and Zollinger-Ellison Syndrome.
US matches:
Aluminium Hydroxide hydrate (Algeldrate) (a derivative of Aluminium Hydroxide) is reported as an ingredient of Amphojel in the following countries:
International Drug Name Search
a-seet-a-MIN-oh-fen, SOE-dee-um bye-KAR-bo-nate, SIT-rik AS-id
Available Dosage Forms:
Therapeutic Class: Acetaminophen Combination
Acetaminophen, sodium bicarbonate, and citric acid combination is used to relieve pain occurring together with heartburn, sour stomach, or acid indigestion. The acetaminophen in this combination medicine is the pain reliever. The sodium bicarbonate in acetaminophen, sodium bicarbonate, and citric acid is an antacid. It neutralizes stomach acid by combining with it to form a new substance that is not an acid.
acetaminophen, sodium bicarbonate, and citric acid is available without a prescription.
In deciding to use a medicine, the risks of taking the medicine must be weighed against the good it will do. This is a decision you and your doctor will make. For acetaminophen, sodium bicarbonate, and citric acid, the following should be considered:
Tell your doctor if you have ever had any unusual or allergic reaction to acetaminophen, sodium bicarbonate, and citric acid or any other medicines. Also tell your health care professional if you have any other types of allergies, such as to foods, dyes, preservatives, or animals. For non-prescription products, read the label or package ingredients carefully.
Acetaminophen has been tested in children and has not been shown to cause different side effects or problems than it does in adults. However, sodium bicarbonate should not be given to young children (under 6 years of age) unless ordered by their doctor. Small children with stomach problems usually cannot describe their symptoms very well. They should be checked by a doctor, because they may have a condition that needs other treatment.
Acetaminophen has been tested and has not been shown to cause different side effects or problems in older people than it does in younger adults. However, the large amount of sodium in this combination medicine can be harmful to some elderly people. Therefore, it is best that older people not use acetaminophen, sodium bicarbonate, and citric acid for more than 5 days in a row, unless otherwise directed by their doctor.
| Pregnancy Category | Explanation | |
|---|---|---|
| All Trimesters | C | Animal studies have shown an adverse effect and there are no adequate studies in pregnant women OR no animal studies have been conducted and there are no adequate studies in pregnant women. |
There are no adequate studies in women for determining infant risk when using this medication during breastfeeding. Weigh the potential benefits against the potential risks before taking this medication while breastfeeding.
Studies in women suggest that this medication poses minimal risk to the infant when used during breastfeeding.
Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. When you are taking acetaminophen, sodium bicarbonate, and citric acid, it is especially important that your healthcare professional know if you are taking any of the medicines listed below. The following interactions have been selected on the basis of their potential significance and are not necessarily all-inclusive.
Using acetaminophen, sodium bicarbonate, and citric acid with any of the following medicines may cause an increased risk of certain side effects, but using both drugs may be the best treatment for you. If both medicines are prescribed together, your doctor may change the dose or how often you use one or both of the medicines.
Certain medicines should not be used at or around the time of eating food or eating certain types of food since interactions may occur. Using alcohol or tobacco with certain medicines may also cause interactions to occur. The following interactions have been selected on the basis of their potential significance and are not necessarily all-inclusive.
Using acetaminophen, sodium bicarbonate, and citric acid with any of the following is usually not recommended, but may be unavoidable in some cases. If used together, your doctor may change the dose or how often you use acetaminophen, sodium bicarbonate, and citric acid, or give you special instructions about the use of food, alcohol, or tobacco.
Using acetaminophen, sodium bicarbonate, and citric acid with any of the following may cause an increased risk of certain side effects but may be unavoidable in some cases. If used together, your doctor may change the dose or how often you use acetaminophen, sodium bicarbonate, and citric acid, or give you special instructions about the use of food, alcohol, or tobacco.
The presence of other medical problems may affect the use of acetaminophen, sodium bicarbonate, and citric acid. Make sure you tell your doctor if you have any other medical problems, especially:
Make certain your health care professional knows if you are on a low-sodium, low-sugar, or any other special diet. acetaminophen, sodium bicarbonate, and citric acid contains a large amount of sodium (more than 750 mg for each 325 mg of acetaminophen).
Unless otherwise directed by your doctor, do not take more of acetaminophen, sodium bicarbonate, and citric acid than is recommended on the package label. If too much is taken, liver damage or other serious side effects may occur.
To use acetaminophen, sodium bicarbonate, and citric acid:
The dose of acetaminophen, sodium bicarbonate, and citric acid will be different for different patients. Follow your doctor's orders or the directions on the label. The following information includes only the average doses of acetaminophen, sodium bicarbonate, and citric acid. If your dose is different, do not change it unless your doctor tells you to do so.
The amount of medicine that you take depends on the strength of the medicine. Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine.
If you miss a dose of acetaminophen, sodium bicarbonate, and citric acid, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.
Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Keep from freezing.
Keep out of the reach of children.
Do not keep outdated medicine or medicine no longer needed.
If you will be taking acetaminophen, sodium bicarbonate, and citric acid for a long time (more than 10 days in a row), your doctor should check your progress at regular visits.
Check with your doctor if your pain and/or upset stomach last for more than 10 days or if they get worse, if new symptoms occur, or if the painful area is red or swollen. These could be signs of a serious condition that needs medical treatment.
The sodium bicarbonate in this combination medicine can keep other medicines from working properly if the 2 medicines are taken too close together. Always take acetaminophen, sodium bicarbonate, and citric acid:
Check the labels of all nonprescription (over-the-counter [OTC]) and prescription medicines you now take. If any contain acetaminophen or sodium, check with your health care professional . Taking them together with acetaminophen, sodium bicarbonate, and citric acid may cause an overdose.
Taking certain other medicines together with acetaminophen may increase the chance of unwanted effects. The risk will depend on how much of each medicine you take every day, and on how long you take the medicines together. If your medical doctor or dentist directs you to take these medicines together on a regular basis, follow his or her directions carefully. However, do not take any of the following medicines together with acetaminophen for more than a few days, unless your doctor has directed you to do so and is following your progress:
If you will be taking more than an occasional 1 or 2 doses of acetaminophen, sodium bicarbonate, and citric acid:
Acetaminophen may interfere with the results of some medical tests. Before you have any medical tests, tell the person in charge if you have taken acetaminophen within the past 3 or 4 days. If possible, it is best to call the laboratory where the test will be done about 4 days ahead of time, to find out whether acetaminophen, sodium bicarbonate, and citric acid may be taken during the 3 or 4 days before the test.
For diabetic patients:
If you think that you or anyone else may have taken an overdose of acetaminophen, sodium bicarbonate, and citric acid, get emergency help at once, even if there are no signs of poisoning. Signs of severe acetaminophen poisoning may not appear for 2 to 4 days after the overdose is taken, but treatment to prevent liver damage or death must be started as soon as possible. Treatment started more than 24 hours after the overdose is taken may not be effective.
Along with its needed effects, a medicine may cause some unwanted effects. Although the following side effects occur very rarely when 1 or 2 doses of this combination medicine is taken occasionally, they may be more likely to occur if: too much medicine is taken, the medicine is taken several times a day, or the medicine is taken for more than a few days in a row.
Check with your doctor immediately if any of the following side effects occur:
Check with your doctor as soon as possible if any of the following side effects occur:
Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.
Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.
See also: acetaminophen, sodium bicarbonate, and citric acid side effects (in more detail)
The information contained in the Thomson Reuters Micromedex products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Thomson Reuters Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Reuters Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON REUTERS HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Reuters Healthcare does not assume any responsibility or risk for your use of the Thomson Reuters Healthcare products.